Helloi am 30 years of old nowi started taking cyprohetaine


Q: Hello..i am 30 years of old now..i started taking cyprohetaine hydrocloride and dexamethason for weight gain at the age of 18 yeras..and continude more dan six month..i was not aware about the side effect then..now i am affected with serious side effect likely guinicomastia, moon face, fats all over the body,low sex drive, erection and ejaculation problem, low testosteron level...please sujest me what i have to do..

Helloi am 30 years of old n...-1

A:   Welcome to Ask The Doctor.
We are here to help you.

You have developed Drug-induced Cushing's Syndrome. This is the most common and serious side effect of Steroids like Dexamethasone. Now, since you have got the side effects, you need to understand that now your body is dependent on the steroids. So I would advise you to get your Serum Cortisol levels done. You would require to taper and stop the steroids. Also, get your blood sugar, calcium and vitamin D levels done. Once you stop the steroids your body will gradually start to recover. But this will take a lot of time. Start exercises.
Take an opinion of an Endocrinologist.

Stay Healthy.

Related Q&A

Q: Hi, I have recently been diagnosed with an auto immune disease which affects my connective tissue. I have also been d...

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon